# SDR UPS02838467

- Difficulty date: May 25, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Accumulator
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

INSPECTION TYPE:N/A ATB NO BRAKES ON LT SIDE OF A/C FROM THE CAPTS, F/O, POS, WHILE TAXING HYD BRAKE PRESS IS LOW AND FWD ACCUMULATOR IS FLAT.  UPON INVESTIGATION FOUND HYD FLUID COMING OUT OF FWD BRAKE ACCUMULATOR.  REMOVED AND REPLACED FWD BRAKE ACCUMULATOR IAW 32-42-04 MM.  SERVICED AS REQUIRED AND SYS OPS CHECK GOOD AND LEAK CHECK GOOD.
